Loading [MathJax]/jax/output/SVG/config.js
Theory of Stochastic Processes
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory of Stochastic Processes, 2019, том 24(40), выпуск 2, страницы 89–100 (Mi thsp308)  

Convergence rates of the Semi-Discrete method for stochastic differential equations

I. S. Stamatioua, N. Halidiasb

a University of West Attica, Department of Biomedical Sciences
b University of the Aegean, Department of Statistics and Acturial-Financial Mathematics
Список литературы:
Аннотация: We study the convergence rates of the semi-discrete (SD) method originally proposed in Halidias (2012), Semi-discrete approximations for stochastic differential equations and applications, International Journal of Computer Mathematics, 89(6). The SD numerical method was originally designed mainly to reproduce qualitative properties of nonlinear stochastic differential equations (SDEs). The strong convergence property of the SD method has been proved, but except for certain classes of SDEs, the order of the method was not studied. We study the order of ${\mathcal L}^2$-convergence and show that it can be arbitrarily close to $1/2.$ The theoretical findings are supported by numerical experiments.
Ключевые слова: Explicit Numerical Scheme, Semi-Discrete Method, non-linear SDEs Stochastic Differential Equations, Boundary Preserving Numerical Algorithm.
Тип публикации: Статья
Язык публикации: английский
Образец цитирования: I. S. Stamatiou, N. Halidias, “Convergence rates of the Semi-Discrete method for stochastic differential equations”, Theory Stoch. Process., 24(40):2 (2019), 89–100
Цитирование в формате AMSBIB
\RBibitem{StaHal19}
\by I.~S.~Stamatiou, N.~Halidias
\paper Convergence rates of the Semi-Discrete method for stochastic differential equations
\jour Theory Stoch. Process.
\yr 2019
\vol 24(40)
\issue 2
\pages 89--100
\mathnet{http://mi.mathnet.ru/thsp308}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/thsp308
  • https://www.mathnet.ru/rus/thsp/v24/i2/p89
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Theory of Stochastic Processes
    Статистика просмотров:
    Страница аннотации:103
    PDF полного текста:32
    Список литературы:21
     
      Обратная связь:
    math-net2025_03@mi-ras.ru
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025